Alert archive / California / Small Craft Advisories in 2023
Small Craft Advisory 56, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 11, 2023, 2:54 AM PDT. It took effect at May 12, 2023, 3:00 AM PDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2023, 2:54 AM PDT (09:54 UTC)
- In effect from
- May 12, 2023, 3:00 AM PDT
- Expired
- May 14, 2023, 9:00 AM PDT
- In force
- 54 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
544 WHUS76 KEKA 110954 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 254 AM PDT Thu May 11 2023 PZZ470-111800- /O.NEW.KEKA.SC.Y.0056.230513T1000Z-230513T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 254 AM PDT Thu May 11 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 AM to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-475-111800- /O.EXT.KEKA.SC.Y.0055.230512T0800Z-230513T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 254 AM PDT Thu May 11 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM FRIDAY TO 3 PM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 AM Friday to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
13 follow-up statements
742 WHUS76 KEKA 111550 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 850 AM PDT Thu May 11 2023 PZZ455-475-120000- /O.CON.KEKA.SC.Y.0055.230512T0800Z-230513T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 850 AM PDT Thu May 11 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO 3 PM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 AM Friday to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-120000- /O.CON.KEKA.SC.Y.0056.230513T1000Z-230513T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 850 AM PDT Thu May 11 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 AM to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
613 WHUS76 KEKA 112148 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 248 PM PDT Thu May 11 2023 PZZ455-475-120600- /O.CON.KEKA.SC.Y.0055.230512T0800Z-230513T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 248 PM PDT Thu May 11 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO 3 PM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 AM Friday to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-120600- /O.CON.KEKA.SC.Y.0056.230513T1000Z-230513T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 248 PM PDT Thu May 11 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 AM to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
730 WHUS76 KEKA 120401 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 901 PM PDT Thu May 11 2023 PZZ455-475-121215- /O.CON.KEKA.SC.Y.0055.230512T0800Z-230513T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 901 PM PDT Thu May 11 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO 3 PM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 AM Friday to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-121215- /O.CON.KEKA.SC.Y.0056.230513T1000Z-230513T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 901 PM PDT Thu May 11 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 AM to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
380 WHUS76 KEKA 120955 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 255 AM PDT Fri May 12 2023 PZZ455-121800- /O.CAN.KEKA.SC.Y.0055.000000T0000Z-230513T2200Z/ /O.EXB.KEKA.SC.Y.0056.230512T1000Z-230514T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 255 AM PDT Fri May 12 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-121800- /O.CAN.KEKA.SC.Y.0055.000000T0000Z-230513T2200Z/ /O.EXB.KEKA.SC.Y.0056.230512T1000Z-230514T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 255 AM PDT Fri May 12 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-121800- /O.EXT.KEKA.SC.Y.0056.230513T0400Z-230514T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 255 AM PDT Fri May 12 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 PM this evening to 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
945 WHUS76 KEKA 121606 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 906 AM PDT Fri May 12 2023 PZZ455-130015- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 906 AM PDT Fri May 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-130015- /O.CON.KEKA.SC.Y.0056.230513T0400Z-230514T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 906 AM PDT Fri May 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 PM this evening to 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-130015- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 906 AM PDT Fri May 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
707 WHUS76 KEKA 122159 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 259 PM PDT Fri May 12 2023 PZZ455-130600- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 259 PM PDT Fri May 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-130600- /O.CON.KEKA.SC.Y.0056.230513T0400Z-230514T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 259 PM PDT Fri May 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 PM this evening to 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-130600- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 259 PM PDT Fri May 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
953 WHUS76 KEKA 130336 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 836 PM PDT Fri May 12 2023 PZZ455-131145- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 836 PM PDT Fri May 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with localized gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm, strongest near Cape Mendocino. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-131145- /O.CON.KEKA.SC.Y.0056.230513T0400Z-230514T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 836 PM PDT Fri May 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-131145- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 836 PM PDT Fri May 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with localized gusts up to 35 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm, strongest winds downwind of Cape Mendocino. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
748 WHUS76 KEKA 131002 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 302 AM PDT Sat May 13 2023 PZZ455-131815- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 302 AM PDT Sat May 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-131815- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 302 AM PDT Sat May 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-131815- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 302 AM PDT Sat May 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
760 WHUS76 KEKA 131526 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 826 AM PDT Sat May 13 2023 PZZ455-132330- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 826 AM PDT Sat May 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-132330- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 826 AM PDT Sat May 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-132330- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 826 AM PDT Sat May 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
241 WHUS76 KEKA 132115 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 215 PM PDT Sat May 13 2023 PZZ455-140515- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 215 PM PDT Sat May 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-140515- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 215 PM PDT Sat May 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-140515- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 215 PM PDT Sat May 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
436 WHUS76 KEKA 140355 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 855 PM PDT Sat May 13 2023 PZZ455-141000- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 855 PM PDT Sat May 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-141200- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 855 PM PDT Sat May 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-141200- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 855 PM PDT Sat May 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
888 WHUS76 KEKA 141013 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 313 AM PDT Sun May 14 2023 PZZ470-141815- /O.CAN.KEKA.SC.Y.0056.000000T0000Z-230514T1600Z/ /O.NEW.KEKA.SC.Y.0057.230515T0400Z-230515T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 313 AM PDT Sun May 14 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 PM this evening to 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-141115- /O.EXP.KEKA.SC.Y.0056.000000T0000Z-230514T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 313 AM PDT Sun May 14 2023 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ450-141815- /O.NEW.KEKA.SC.Y.0057.230515T0400Z-230515T2200Z/ Pt St George to Cape Mendocino out 10 nm- 313 AM PDT Sun May 14 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 PM this evening to 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS... Peak wind gusts are expected to occur around and north of Cape Mendocino to about Humboldt Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-141600- /O.CON.KEKA.SC.Y.0056.000000T0000Z-230514T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 313 AM PDT Sun May 14 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
023 WHUS76 KEKA 141534 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 834 AM PDT Sun May 14 2023 PZZ475-141645- /O.EXP.KEKA.SC.Y.0056.000000T0000Z-230514T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 834 AM PDT Sun May 14 2023 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$ PZZ450-142345- /O.CON.KEKA.SC.Y.0057.230515T0400Z-230515T2200Z/ Pt St George to Cape Mendocino out 10 nm- 834 AM PDT Sun May 14 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 PM this evening to 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-142345- /O.CON.KEKA.SC.Y.0057.230515T0400Z-230515T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 834 AM PDT Sun May 14 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 PM this evening to 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 10, 2:56 PM PDT, 11 hours 58 minutes earlier.
Area forecast discussion, May 10, 2:56 PM PDT, 11 hours 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
256 PM PDT Wed May 10 2023
.SYNOPSIS...Isolated showers are possible late this afternoon and
early this evening, mainly in Trinity County. A warming and drying
trend will begin Thursday with above normal inland temperatures from
Friday through Monday. Warm temperatures are also possible at the
coast by the weekend.
&&
.DISCUSSION...Coastal clouds continue over much of the N Coast this
afternoon as the marine layer continue to be over 3000 ft deep. Some
breaks of sun are still possible into the early evening, but most
locations will remain mostly cloudy. Isolated showers have been
popping up over N Trinity County this afternoon close to a departing
upper trough. An upper ridge will build over the area as the
aforementioned trough continues to shift E of the area.
A few spots of frost are possible again late tonight over the
interior, but this is only expected in the coldest spots. Areal
coverage and confidence do not warrant another Frost Advisory at this
time.
Temperatures across the interior will quickly rise to above
normal late in the week and continue into early next week, with
readings approaching 90 degrees over the weekend (15+ degrees above
normal). At the coast, temperatures will be mild, but there is the
potential for more significant warming over the weekend as low- level
flow becomes more offshore. /SEC
&&
.AVIATION...Coastal stratus has eroded slightly off of Cape
Mendocino and south to coastal Mendocino county due to the mighty
King Range as northerly flow gets blocked. Model soundings show a
deep marine layer lasting through the late afternoon. This will
maintain a lifted inversion, keeping flight categories in MVFR until
later this evening. Expect stratus to build back in and the inversion
to lower. Overcast conditions will prevail with the cloud base
around 3000 feet and lower to around 1500 feet this evening, bringing
categories down to IFR. /EYS
&&
.MARINE...A mostly quiet sea state will persist through Thursday.
Light to gentle northerly breezes continue through the waters with
modestly enhanced winds up to 20 kts fanning south of Cape
Mendocino. Such gentle winds will keep short period seas between 3
and 5 feet. Besides wind waves, minor mid period swells of 4 to 6
feet from west and 1 to 3 feet from the south will continue to fill
through the week. Northerly winds will gradually increase Friday
into the weekend with gusts above 30 kts in the southern waters by
early Saturday. Isolated gale conditions are briefly possible early
Saturday before winds shunt back offshore Sunday. Strong northerly
winds will increase short period waves to 6 to 10 feet.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory from 1 AM Friday to 1 AM Saturday
for PZZ455-475.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, May 10, 3:31 AM PDT, 23 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 331 AM PDT Wed May 10 2023 CAZ101>106-109-112-113-115-111045- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Mendocino Coast- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Southern Lake- 331 AM PDT Wed May 10 2023 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-108-110-111-114-111045- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Northern Lake- 331 AM PDT Wed May 10 2023 ...FROST ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Frost Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.